American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Computational Studies of Bacterial Colony Model"
written by Ondřej Pártl,
published by American Journal of Computational Mathematics, Vol.3 No.2, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Numerical Simulation of NAPL Vapor Transport in Air
Proceedings of the Conference Algoritmy, 2016
[2] Finite Volume Scheme for Modeling of NAPL Vapor Transport in Air
Numerical Mathematics and Advanced Applications ENUMATH 2015, 2016
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top